# SDR QXEA2022011100022

- Difficulty date: January 4, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 13,220 hours, 7,943 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17086181005
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON LONGITUDINAL SPLICE LOCATED IN THE AFT WET AREA FR89-90 STG 17 Y-00+10. BLENDED OUT DAMAGE ON LONGITUDINAL SPLICE LOCATED IN THE AFT WET AREA FR89-90 STG 17 Y-00+10 PER SRM 51-10-03 PART HAS 100% MATERIAL LOSS AND PART REQURIES REPLACEMENT. LOCATED AND DRILED NEW GUSSET PLATE PN 170-60257-001 AT AFT WET AREA FR 89-90 STG Y-00+36 IAW EMB 51-40-02 ALODINED IAW EMB 51-23-04. INSTALLED NEW PART AT AFT WET AREA FRAME 90 STG 17 Y-00+10 IAW SRM 51-40-02.
